Registered User Login
Research Journal of Science and Technology
ISSN: 2349-2988(Online), 0975-4393(Print)
News & Conferences
Volume No. :
Issue No. :
ISSN Print :
ISSN Online :
Click to Login
Coupled Fixed Point Theorem in Ordered Metric Spaces
Email ID Not Available
Kanchan Barman, Dr. Subhashish Biswas
Kalinga University, Raipur C.G. India.
In this paper we prove a coupled fixed point theorem satisfying a new type of contractive conditions by using the concept of g- monotone mapping in ordered metric space. Our result is generalization of previous coupled fixed point theorem.
Coupled fixed point, Coupled Common Fixed Point, Mixed monotone, Mixed g- monotone mapping.
Kanchan Barman, Subhashish Biswas. Coupled Fixed Point Theorem in Ordered Metric Spaces. Research J. Science and Tech. 2020; 12(2): 123-130.
Visitor's No. :